Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




52 Publications

2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu, Yekini. “Convergence Results of Forward-Backward Algorithms for Sum of Monotone Operators in Banach Spaces.” Results in Mathematics, vol. 74, no. 4, Springer, 2019, p. 138, doi:10.1007/s00025-019-1061-4.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6725   OA
Kolmogorov, Vladimir. “Testing the Complexity of a Valued CSP Language.” 46th International Colloquium on Automata, Languages and Programming, vol. 132, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 77:1-77:12, doi:10.4230/LIPICS.ICALP.2019.77.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, Springer Nature, 2019, pp. 1–24, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6032   OA
Kazda, Alexandr, et al. “Even Delta-Matroids and the Complexity of Planar Boolean CSPs.” ACM Transactions on Algorithms, vol. 15, no. 2, 22, ACM, 2019, doi:10.1145/3230649.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7000
Shehu, Yekini, et al. “Convergence Analysis of Projection Method for Variational Inequalities.” Computational and Applied Mathematics, vol. 38, no. 4, Springer Nature, 2019, p. 161, doi:10.1007/s40314-019-0955-9.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed